RUS  ENG
Full version
JOURNALS // Teoriya Veroyatnostei i ee Primeneniya // Archive

Teor. Veroyatnost. i Primenen., 2008 Volume 53, Issue 4, Pages 818–822 (Mi tvp2469)

Short Communications

On Conditions of Extinction for the State-Dependent Branching Processes in a Random Environment

T. K. Fakhrutdinova

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: We study conditions of extinction of the state-dependent branching processes in a random environment, based on applying the Kersting criterion for growth models to the logarithm of the branching process.

Keywords: branching process, state dependency, random environment, inequalities for the moments of sums of random variables.

Received: 01.02.2008
Revised: 26.06.2008

DOI: 10.4213/tvp2469


 English version:
Theory of Probability and its Applications, 2009, 53:4, 711–716

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025